RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 6, Pages 803–809 (Mi mz1115)  

This article is cited in 2 scientific papers (total in 2 papers)

Lie algebras of $H$-projective motions of Kähler manifolds of constant holomorphic sectional curvature

A. V. Aminova, D. A. Kalinin

Kazan State University

DOI: https://doi.org/10.4213/mzm1115

Full text: PDF file (198 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:6, 679–683

Bibliographic databases:

UDC: 514.747
Received: 14.05.1997

Citation: A. V. Aminova, D. A. Kalinin, “Lie algebras of $H$-projective motions of Kähler manifolds of constant holomorphic sectional curvature”, Mat. Zametki, 65:6 (1999), 803–809; Math. Notes, 65:6 (1999), 679–683

Citation in format AMSBIB
\Bibitem{AmiKal99}
\by A.~V.~Aminova, D.~A.~Kalinin
\paper Lie algebras of $H$-projective motions of K\"ahler manifolds of constant holomorphic sectional curvature
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 6
\pages 803--809
\mathnet{http://mi.mathnet.ru/mz1115}
\crossref{https://doi.org/10.4213/mzm1115}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1728279}
\zmath{https://zbmath.org/?q=an:0972.53041}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 6
\pages 679--683
\crossref{https://doi.org/10.1007/BF02675580}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600021}


Linking options:
  • http://mi.mathnet.ru/eng/mz1115
  • https://doi.org/10.4213/mzm1115
  • http://mi.mathnet.ru/eng/mz/v65/i6/p803

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mikes J., Stepanova E., Vanzurova A., “Differential Geometry of Special Mappings”, Differential Geometry of Special Mappings, Palacky Univ, 2015, 1–566  mathscinet  isi
    2. Hinterleitner I., “Holomorphically projective mappings of (pseudo-) Kähler manifolds preserve the class of differentiability”, Filomat, 30:11 (2016), 3115–3122  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:187
    Full text:58
    References:38
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019